Hello everyone. So, my boyfriend and I had sex a day after my period. ( the 19th of November). My period stared into the 13thand ended on the 18th .. However, we made a mistake and the condom slipped. He said nothing leaked however I took a plan b three days later just in case. A week later I had bleeding for five days just like my period. It stated off light and became heavier. Ever since I haven't had my period. I was suppose to have my period the 13th of December or around that time however it's the 28th of December and I still have no period. A week before ( the 14th) I got a really strong cramps but no period. Now these past two days my stomach has been making rumbling noises, I've been peeing a lot, I have clear discharge and cramps, sometimes I get cramps one side of my lower abdomen. However there's no period. I took two pregnancy tests on the 18th and they were negative. I don't know what to do.
If your periods are regular then you most likely ovulate somewhere around days 12 to 17 of your menstrual cycle.
However, your cervical mucus changes in consistency in order to save any sperm that enters your vagina, ready for ovulation. That change happens up to a week before ovulation, which means you can become pregnant from sex you had up to a week before ovulation.
Day 1 of your menstrual cycle is the first day of your period.
Plan B works by delaying your ovulation until the sperm leaves your body. If you're already ovulating then it can't do that. You'd need one of the other methods of emergency contraceptive; either the other emergency pill called Ulipristal Acetate or to have an IUD fitted by a doctor.
From the dates you've given, you had sex on day 7 of your menstrual cycle. Day 7 would be the earliest day that your cervical mucus changes, becoming fertile. That means it could have started saving sperm that day.
You didn't take Plan B until day 10 of your cycle. That means it only had a few days to try to delay your ovulation until the sperm left your body.
It means that it had less chance of doing so, than if you'd taken it sooner, but hopefully it still managed to delay ovulation.
The symptoms you're getting are common with Plan B, & also with any other hormonal change in your body.
Plan B is a huge dose of artificial hormone for your body to deal with. It's most likely that which is causing your symptoms, but it could also be pregnancy or your period coming. Impossible to say.
It's just a case of waiting. An early detection pregnancy test should be able to tell of you are pregnant from the 1st day of your missed period.
My guess is that you're not pregnant & just waiting for your body to deal with the Plan B.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2014 • 1 answer
Posted 12 Jun 2015 • 1 answer
Posted 8 Nov 2015 • 1 answer
Posted 25 Jan 2016 • 1 answer
Posted 7 Feb 2017 • 1 answer